National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(22)
ISSN: 0862-7940
年代
1    
Homogenization of the Maxwell Equations: Case I. Linear Theory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:1  Page:29-51  

Wellander Niklas;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Minimum Disparity Estimators for Discrete and Continuous Models 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:6  Page:439-466  

Menendez M;   Morales D;   Pardo L;   Vajda I;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
About Delaunay Triangulations and Discrete Maximum Principles for the Linear Conforming FEM Applied to the Poisson Equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:1  Page:13-28  

Vanselow Reiner;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
On Exact Results in the Finite Element Method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:6  Page:467-478  

Hlavacek Ivan;   Krizek Michal;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Nonmonotone Strategy for Minimization of Quadratics with Simple Constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:5  Page:321-338  

Diniz-Ehrhardt M A;   Dostal Z;   Gomes-Ruggiero M A;   Martinez J M;   Santos S A;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Newton Methods for Solving Two Classes of Nonsmooth Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:3  Page:215-229  

Gao Yan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
A Quantile Goodness-of-Fit Test for Cauchy Distribution, Based on Extreme Order Statistics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:5  Page:339-351  

Rublik Frantisek;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Semiregular Hermite Tetrahedral Finite Elements 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:4  Page:295-315  

Zenisek Alexander;   Hoderova-Zlamalova Jana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Application of Relaxation Scheme to Degenerate Variational Inequalities 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:6  Page:419-437  

Babusikova Jela;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
A Remark on the Local Lipschitz Continuity of Vector Hysteresis Operators 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:1  Page:1-11  

Krejci Pavel;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Eigenvalues and Eigenfunctions of the Laplace Operator on an Equilateral Triangle for the Discrete Case 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:3  Page:231-239  

Prager Milan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
On Testing Variance Components in Unbalanced Mixed Linear Model 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:3  Page:191-213  

Sirkova Lydia;   Witkovsky Viktor;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
On the Finite Element Analysis of Problems with Nonlinear Newton Boundary Conditions in Nonpolygonal Domains 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:5  Page:353-382  

Feistauer Miloslav;   Najzar Karel;   Sobotikova Veronika;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Interpolation Formulas for Functions of Exponential Type 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:6  Page:401-417  

Kofron Josef;   Moravcova Emilie;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
Finite Element Solution of the Fundamental Equations of Semiconductor Devices II 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:4  Page:251-294  

Zlamal Milos;   Zenisek Alexander;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
On the Existence of a Generalized Solution to a Three-Dimensional Elliptic Equation with Radiation Boundary Condition 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:4  Page:241-250  

Simon Laszlo;   Stoyan Gisbert;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Nonlinear Boundary Value Problems Describing Mobile Carrier Transport in Semiconductor Devices 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:5  Page:383-400  

Borevich E Z;   Chistyakov V M;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
Interpolation Operators on the Space of Holomorphic Functions on the Unit Circle 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:3  Page:161-189  

Kofron Josef;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Linear Scheme for Finite Element Solution of Nonlinear Parabolic-Elliptic Problems with Nonhomogeneous Dirichlet Boundary Condition 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:2  Page:103-144  

Rihova-Skabrahova Dana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
Shape Optimization of Elasto-Plastic Bodies 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:46  Issue:2  Page:81-101  

Dimitrovova Zuzana;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×